# SDR ASAA2024030648266

- Difficulty date: March 6, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 57,859 hours, 17,027 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Detached
- Location: Row 17 Abc
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLASTIC "EXIT" SIGN FELL OFF ROW 17 ABC. GROUNDED - YES. REINSTALLED ROW 17 ABC EMERGENCY EXIT SIGN LENS. OPS CKS GOOD. REF AMM 33-51-01.
